# SDR SIMA201810086001

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,498 hours, 32,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PROXIMITY STRIP AT ROW 16 INOP-C/A-REMOVED AND REPLACED AFT FLOOR PROXIMITY STRIP AT ROW 16A C/W IAW AMM 33-50-01. OPS IS GOOD.
